JORDAN PROPERTIES OF AUTOMORPHISM GROUPS OF CERTAIN OPEN ALGEBRAIC VARIETIES

Tatiana Bandman, Yuri G. Zarhin

Research output: Contribution to journalArticle

Abstract

Let W be a quasiprojective variety over an algebraically closed field of characteristic zero. Assume that W is birational to a product of a smooth projective variety A and the projective line. We prove that if A contains no rational curves then the automorphism group G := Aut (W) of W is Jordan. That means that there is a positive integer J = J (W) such that every finite subgroup ℬ of G contains a commutative subgroup A such that A is normal in ℬ and the index [ℬ : A] ≤ J.

Original languageEnglish (US)
Pages (from-to)721-739
Number of pages19
JournalTransformation Groups
Volume24
Issue number3
DOIs
Publication statusPublished - Sep 15 2019

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Geometry and Topology

Cite this